# SDR AALA20140114001

- Difficulty date: January 13, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 13,067 hours, 5,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT GALLEY EMERGENCY EXIT SIGN IDENTIFIER ASSEMBLY FOUND BROKEN.  R & R LT AFT GALLEY EMERGENCY EXIT IDENTIFIER LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
